Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 04:38:33 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631474
  • Total Topics: 47800
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 2 years of no medical care  (Read 16479 times)

0 Members and 1 Guest are viewing this topic.

Offline AlanBama

  • Member
  • Posts: 3,604
  • Alabama: the 'other' 3rd World Country!
Re: 2 years of no medical care
« Reply #50 on: July 14, 2008, 11:19:02 AM »
So sorry to hear you are not doing well....

Keeping you in my prayers.   I hope things get a LOT better real soon.

hugs,
Alan
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: 2 years of no medical care
« Reply #51 on: July 14, 2008, 11:21:24 AM »
Dad -- you're right, none of this sounds good at all.  Forget the HIV meds, and tackle to biggest stuff first.  I'd get the bypass as quickly as you can.

Also, have you asked the docs about all the GI problems (nausea, cramps, etc.)?  You might not have HIV-related wasting, but some sort of undiagnosed GI issue.

Please keep fighting.

Offline aztecan

  • Member
  • Posts: 5,382
  • 29 years positive, 56 years a pain in the butt
Re: 2 years of no medical care
« Reply #52 on: July 14, 2008, 11:26:13 AM »
Hey Bob,

Damn, you've really been through the ringer lately.

There isn't much I can say except I will be sending lots of healing energy your way and will keep you in my thoughts. I hope things begin to smooth out for you.

I agree with Peter, tackle the big stuff first, worry about the meds later.

HUGS,

Mark
« Last Edit: July 14, 2008, 11:27:59 AM by aztecan »
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline komnaes

  • Member
  • Posts: 1,893
Re: 2 years of no medical care
« Reply #53 on: July 14, 2008, 12:48:20 PM »
Hey dad, just wanna say I wish you all the best and have a quick recovery,

Hugs, Shaun
Aug 07 Diagnosed
Oct 07 CD4=446(19%) Feb 08 CD4=421(19%)
Jun 08 CD4=325(22%) Jul 08 CD4=301(18%)
Sep 08 CD4=257/VL=75,000 Oct 08 CD4=347(16%)
Dec 08 CD4=270(16%)
Jan 09 CD4=246(13%)/VL=10,000
Feb 09 CD4=233(15%)/VL=13,000
Started meds Sustiva/Epzicom
May 09 CD4=333(24%)/VL=650
Aug 09 CD4=346(24%)/VL=UD
Nov 09 CD4=437(26%)/VL=UD
Feb 10 CD4=471(31%)/VL=UD
June 10 CD4=517 (28%)/VL=UD
Sept 10 CD4=687 (31%)/VL=UD
Jan 11 CD4=557 (30%)/VL=UD
April 11 CD4=569 (32%)/VL=UD
Switched to Epizcom, Reyataz and Norvir
(Interrupted for 2 months with only Epizcom & Reyataz)
July 11 CD=520 (28%)/VL=UD
Oct 11 CD=771 (31%)/VL=UD(<30)
April 12 CD=609 (28%)/VL=UD(<20)
Aug 12 CD=657 (29%)/VL=UD(<20)
Dec 12 CD=532 (31%)/VL=UD(<20)
May 13 CD=567 (31%)/VL=UD(<20)
Jan 14 CD=521 (21%)/VL=UD(<50)

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,836
  • Vegas baby!
Re: 2 years of no medical care
« Reply #54 on: July 14, 2008, 01:43:42 PM »
Bob, I'm thinking about you and sending lots of good wishes your way.  You'll be in my prayers, truly.  Keep on keeping on, please.
  Luv,
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.